Where do you draw the line between putting up with expected side effects vs. intolerance of the medication ? The Gleevec is making me sicker than I've ever been in my life. I've had to stay home twice now in 3 weeks because of it. My stomach feels like a washing machine and if I move, I feel like throwing up (but I haven't). I get pains under the center of my right ribcage and it goes towards the mid-back. I have no appetite, but I force myself to eat something at least when I take the medication. Nothing tastes good - even toast and a banana taste like cardboard. Water makes me more nauseous.
My next onc appointment is February 10th. Is this something that would warrant a change in medication or only if something really bad happens like my liver enzymes shoot thru the roof or I start throwing up blood and the rest of the blahness is the price we pay to say alive?
Last question, are the other TKI's easier on the gut? No sense in even considering switching if they're all going to make me sick.